sexologist-icon
Low blood fall in period
Had sex with partner took I pill within an hour.. got periods by 3 days delay but the blood flow is quite low than usual.. n in 1 day only it got finished.. please explain the reason for low period fall.. I pill the reason for same? Please explain
101 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there..... It is due to the oral contraceptive pill taken after intercourse..... In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs..... Consult your gynecologist for further advice.....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.